# SDR DALA1108460178

- Difficulty date: January 13, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP WEDGE AREA UPPER SURFACE FOUND DELAMINATE.  COMPOSITE WET LAYUP REPAIR CARRIED OUT AT DELAMINATE AREA AS PER SRM 57-53-01 REPAIR 1 AND SRM 51-70-06 FIG 9.
